# SDR MASA2010031900224

- Difficulty date: March 19, 2010
- Submitted: March 22, 2010
- Operation: Air carrier
- Aircraft: N650ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7137
- Aircraft time: 24,048 hours, 22,835 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Valve
- Condition: Out Of Position
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CABIN ALT CAUTION RTF.  MX FOUND O/B & I/B VALVES IN WRONG POSITION & CORRECTED.
